Zero cycles on certain singular elliptic surfaces

Marc N. Levine; V. Srinivas

Compositio Mathematica (1984)

  • Volume: 52, Issue: 2, page 179-196
  • ISSN: 0010-437X

How to cite


Levine, Marc N., and Srinivas, V.. "Zero cycles on certain singular elliptic surfaces." Compositio Mathematica 52.2 (1984): 179-196. <>.

author = {Levine, Marc N., Srinivas, V.},
journal = {Compositio Mathematica},
keywords = {Chow groups; zero-zycles; Abel morphism; singular projective surface; Grothendieck group},
language = {eng},
number = {2},
pages = {179-196},
publisher = {Martinus Nijhoff Publishers},
title = {Zero cycles on certain singular elliptic surfaces},
url = {},
volume = {52},
year = {1984},

AU - Levine, Marc N.
AU - Srinivas, V.
TI - Zero cycles on certain singular elliptic surfaces
JO - Compositio Mathematica
PY - 1984
PB - Martinus Nijhoff Publishers
VL - 52
IS - 2
SP - 179
EP - 196
LA - eng
KW - Chow groups; zero-zycles; Abel morphism; singular projective surface; Grothendieck group
UR -
ER -


  1. [1] M. Artin: Algebraization of formal moduli. In: D.C. Spencer and S. Iyanaga (eds.), Global Analysis: Papers in Honor of K. Kodaira, Princeton: Princeton Univ. Press (1969). Zbl0205.50402MR260746
  2. [2] S. Bloch, D. Kas and D. Lieberman, Zero-cycles on surfaces with pg = 0, Comp. Math.33 (1976) 135-145. Zbl0337.14006MR435073
  3. [3] T. Fujita, On Zariski problem, Proc. Japan Acad. Ser.A55 (1979) 106-110. Zbl0444.14026MR531454
  4. [4] R. Hartshorne, Algebraic Geometry, GTM No. 52New York: Springer-Verlag (1977). Zbl0367.14001MR463157
  5. [5] E. Horikawa, On the periods of Enriques surfaces I, Math. Ann.234 (1978) 73-88. Zbl0358.14020MR491725
  6. [6] S. Iitaka, Logarithmic Kodaira dimension of algebraic varieties. In: Complex Analysis and Algebraic Geometry. Tokyo: Iwanami Sholten (1977). Zbl0351.14016MR569688
  7. [7] K. Kodaira, Collected works III, Princeton: Princeton Univ. Press (1970). Zbl0315.01027
  8. [8] J.S. Milne, Zero cycles on algebraic varieties in nonzero characteristic: Rojtman's theorem, Comp. Math.47 (1982) 271-287. Zbl0506.14006MR681610
  9. [9] M. Miyanishi and T. Sugie, Affine surfaces containing a cylinder-like open set, J. Math. Kyoto Univ.20 (1980) 11-42. Zbl0445.14017MR564667
  10. [10] M. Mohan Kumar, Rational double points on a rational surface, Invent. Math.82 (1981). Zbl0478.14026MR641130
  11. [11] D. Mumford, Abelian Varieties. London: Oxford Univ. Press (1970). Zbl0223.14022MR282985
  12. [12] M.P. Murthy and N. Mohan Kumar, Curves with negative self intersection on a rational surface (to appear). Zbl0509.14033
  13. [13] M.P. Murthy and R.G. Swan, Vector bundles over affine surfaces, Invent. Math.36 (1976) 125-165. Zbl0362.14006MR439842
  14. [14] M. Ojanguren, Fibrati vettoriai sulle superfici cubischeArchiv Math.30 (1978) 143-145. Zbl0385.14003MR480512
  15. [15] A.A. Roitman, The torsion of the group of zero cycles modulo rational equivalence, Ann. Math.111(3) (1980) 553-570. Zbl0504.14006MR577137
  16. [16] K.P. Russell, On affine ruled rational surfaces, J. Pure Appl. Alg.23 (1982) 243-250. Zbl0438.14024MR615851
  17. [17] V. Srinivas, Infinite dimensionality of the Chow group of zero cycles on a normal surface with H2(X, OX) ≠ 0" (to appear). 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.